RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 323–326 (Mi dan40986)  

MATHEMATICS

A dynamic converge-evasion game

A. I. Subbotin

Institute of Mathematics and Mechanics, Ural Scientific Center of the USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (553 kB)

Bibliographic databases:
Presented: Н. Н. Красовский
Received: 20.09.1976

Citation: A. I. Subbotin, “A dynamic converge-evasion game”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 323–326

Citation in format AMSBIB
\Bibitem{Sub77}
\by A.~I.~Subbotin
\paper A dynamic converge-evasion game
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 323--326
\mathnet{http://mi.mathnet.ru/dan40986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0439258}
\zmath{https://zbmath.org/?q=an:0373.90099}


Linking options:
  • http://mi.mathnet.ru/eng/dan40986
  • http://mi.mathnet.ru/eng/dan/v234/i2/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020